# SDR UIEA200800155

- Difficulty date: April 13, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 96,469 hours, 19,818 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE INBOARD MIDFLAP LOWER SURFACE ACCESS PANEL WBL 240.00 HAS SIGNS OF CORROSION.  REMOVED AND REPAIRED CORROSION AT WBL 240.00 PER SRM 57-40-20.
